# SDR DALA2024091208965

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 73,973 hours, 28,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6717 ON SERVICE CK FOUND EMERG LIGHTS AT SEATS 19D-22D INOP. CORRECTIVE ACTION: T/S AND RESECURED FUSE ON BATTERY PACK SLED M733, EMERG LIGHTS CK OK, REF B757 AMM 33-51. (4019134)
